Facebook Pixel

why am i feeling wierd again after doing really well on cymbalta and buspar..am i pregnant?

By August 25, 2010 - 7:53pm
Rate This

so i was doing really well after being on these drugs for about a year now and after a long search through a lot of other medications. for some reason this week has not been too good. ive been feeling almost high at some times usually night time, like not a good high like f*ed up high cant concentrate, reality is weird depressed type deal. depression and just feeling wierd during day too. i did take a plan b pill last sunday (it has now been 10 days after that) thought i would be alright having sex the day after because i would have been on my nuva ring for more than seven days starting then and thought i would have stiill been protected from the plan b.. so had unprotected sex then and day after) but i forgot i had left it out for more than three hours the day i had taking plan b and found out plan b does not cover you the day after..uh so i wondering if i feeling so wierd because i am pregnant....dont knowi felt wierd though like 4 or five days after unprotected sex dont think i would be effected that soon...could it be a mix of hormones and cymbalta..just cymbalta? dont know would like some feed back please

Add a Comment2 Comments

Hello M

I think you have two separate situations here. One is the unprotected sex, the other is your mood disorder.

In some people, antidepressants can cause a mood swings called hypomania and agitated depression/mixed episode. I don't know what your diagnosis is, but difficulty sleeping, feeling "high", feeling irritable, agitated, scattered, and "weird" when you are on two antidepressants is a kind of flag that you need to speak with your prescriber. Let the provider who is prescribing these meds know how you are feeling. It is important because if it is a hypomania or mixed episode, a quick change in meds can prevent it from becoming full blown.

We have an overviews of bipolar disorder that discuss hypomania and mixed episodes if you are not familiar: http://www.empowher.com/condition/bipolar-disorder/definition, http://www.empowher.com/media/reference/bipolar-disorder

Any time you are on meds for a mood disorder and your mood changes drastically it is a good idea to check in with the prescriber. Thank you for writing and good luck.

August 26, 2010 - 7:01am
(reply to Cary Cook BSN RN)

ok thanks so far im feeling pretty leveled today...well see how the rest of the day goes. if i keep having trouble ill talk it over with my doc. what about the pregnancy thing though with what i did do you think its likely i could be. it was like about one in a half or 2 weeks after my period when all this went on so i know that pretty close to ovulation time..ehh..i did buy some pregnancy tests today and took one hopefully when i retake one in a couple days it will be all good still..as the one today came out negative. what are the chances you think...it was the seventh day of starting my nuva ring again (after putting it in 4 days late due to insurance lapse) and i left it out the day before the seventh day on it for no more than four hours..i would think they have some kind of back up on them. i was thinking i would be ok because of the plan b we got on .but found out was only protected for that encounter( plan b was taken on the sixth day back on nuva ring after ring was left out for bout 4 hours) i am feeling crampy like im getting my period but its not time to take ring out yet. its now the tenth day after conception would have taken place

August 26, 2010 - 3:29pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.